MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW MAC KIT: 2-L 9 FR DISTAL X 11.5 CM AGB; CATHETER,INTRAVASCULAR,THERAPE

ARROW INTERNATIONAL LLC ARROW MAC KIT: 2-L 9 FR DISTAL X 11.5 CM AGB; CATHETER,INTRAVASCULAR,THERAPE
Catalog Number CDC-21242-XCN1A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Extravasation (1842)
Date of Event 11/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "the mac was indwelling within the patient when the nurse pulled back on the lumen and had no blood return.When the nurse did get blood return, bubbles were observed.One hour later the nurse noticed wetness on the patient's skin.The nurse flushed the catheter and noticed swelling within the patient's neck.The decision was made to remove the catheter due to concern over possible infiltration and/or catheter damage".No patient harm or injury.The patient status is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The customer report of a catheter body leak could not be confirmed through investigation of the returned sample.The customer returned one sheath for analysis.Visual analysis of the sheath revealed no obvious defects or anomalies.The sheath passed all relevant dimensional and functional requirements including leak testing performed per relevant standard.A device history record review was performed, and no relevant findings were identified.Based on the customer report and the sample received, no problem was found.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description

Brand Name
ARROW MAC KIT: 2-L 9 FR DISTAL X 11.5 CM AGB
Common Device Name
CATHETER,INTRAVASCULAR,THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville 27560
MDR Report Key23896318
Report Number9680794-2025-01056
Device Sequence Number14607263
Product Code DYB
UDI-Device Identifier10801902179286
UDI-Public(01)10801902179286(11)250207(17)260628(10)33F24L0158(21)
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K011761
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2026
Device Catalogue NumberCDC-21242-XCN1A
Device Lot Number33F24L0158
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer12/31/2025
Initial Report FDA Received Date12/26/2025
Supplement Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown